# SDR SWAA2015042939128

- Difficulty date: March 5, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE Z FOLD OUT OF POSITION.  REPOSITIONED SLIDE IAW MT.
